| Catalog Number |
1012453-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the proximal right coronary artery (prca) with 50% stenosis.The 4.0x12mm nc trek balloon dilatation catheter (bdc) was prepared per instructions for use (ifu) and was advanced without resistance, however, the balloon ruptured during the second inflation of 7 to 8 atmospheres (atms) for 5 seconds each inflation.There was no resistance during removal.There was no resistance when protective sheath was removed.Another non-abbott device was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.